Keyword : periodic autocorrelation function

16-QAM Sequences with Good Periodic Autocorrelation Function
Fanxin ZENG Yue ZENG Lisheng ZHANG Xiping HE Guixin XUAN Zhenyu ZHANG Yanni PENG Linjie QIAN Li YAN 
Publication Date: 2019/12/01
Vol. E102-A  No. 12 ; pp. 1697-1700
Type of Manuscript:  Special Section LETTER (Special Section on Information Theory and Its Applications)
Category: Sequences
16-QAM sequencesperiodic autocorrelation functionsmallest possible absolute sidelobequaternary sequences
 Summary | Full Text:PDF